Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 148, Number 1

All articles in this issue are freely accessible.

Existence and uniqueness theorems for extensions of zero-dimensional compact metric spaces
R. S. Pierce.
Trans. Amer. Math. Soc. 148 (1970), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254804
A general theorem on the convergence of operator semigroups
Thomas G. Kurtz.
Trans. Amer. Math. Soc. 148 (1970), 23-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256210
An infinite-dimensional Schoenflies theorem
D. E. Sanderson.
Trans. Amer. Math. Soc. 148 (1970), 33-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259957
On Milnor’s invariant for links. II. The Chen group
Kunio Murasugi.
Trans. Amer. Math. Soc. 148 (1970), 41-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259890
Collaring and $(n-1)$-manifold in an $n$-manifold
C. L. Seebeck.
Trans. Amer. Math. Soc. 148 (1970), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258045
Topological semigroups with invariant means in the convex hull of multiplicative means
Anthony To-ming Lau.
Trans. Amer. Math. Soc. 148 (1970), 69-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257260
Embedding as a double commutator in a type I $AW^{∗} $-algebra
Herbert Halpern.
Trans. Amer. Math. Soc. 148 (1970), 85-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256180
Boundaries of semilinear spaces and semialgebras
R. E. Worth.
Trans. Amer. Math. Soc. 148 (1970), 99-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273405
Isotopisms of semigroups of functions
Kenneth D. Magill.
Trans. Amer. Math. Soc. 148 (1970), 121-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255711
A characterization of unitary duality
David W. Roeder.
Trans. Amer. Math. Soc. 148 (1970), 129-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255737
Infinite deficiency in Fréchet manifolds
T. A. Chapman.
Trans. Amer. Math. Soc. 148 (1970), 137-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256418
Banach spaces of Lipschitz functions and vector-valued Lipschitz functions
J. A. Johnson.
Trans. Amer. Math. Soc. 148 (1970), 147-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415289
The module index and invertible ideals
David W. Ballew.
Trans. Amer. Math. Soc. 148 (1970), 171-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255589
Quasiconformal mappings and Schwarz’s lemma
Peter J. Kiernan.
Trans. Amer. Math. Soc. 148 (1970), 185-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255807
Approximation by polynomials subordinate to a univalent function
Thomas H. MacGregor.
Trans. Amer. Math. Soc. 148 (1970), 199-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257378
Lévy measures for a class of Markov semigroups in one dimension
Ken iti Sato.
Trans. Amer. Math. Soc. 148 (1970), 211-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266309
An asymptotic property of Gaussian processes. I
Hisao Watanabe.
Trans. Amer. Math. Soc. 148 (1970), 233-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256478
The Blaschke condition for bounded holomorphic functions
Pak Soong Chee.
Trans. Amer. Math. Soc. 148 (1970), 249-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262541
Countable paracompactness and weak normality properties
John Mack.
Trans. Amer. Math. Soc. 148 (1970), 265-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259856
Nonlinear evolution equations and product integration in Banach spaces.
G. F. Webb.
Trans. Amer. Math. Soc. 148 (1970), 273-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265992
Stable maps and Schwartz maps
Andre de Korvin.
Trans. Amer. Math. Soc. 148 (1970), 283-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264412
The Freudenthal-Springer-Tits constructions revisited
Kevin McCrimmon.
Trans. Amer. Math. Soc. 148 (1970), 293-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271181